Skip to content

An Automatic Method of Solving Discrete Programming Problems.

Land, A. H., & Doig, A. G. (1960). An Automatic Method of Solving Discrete Programming Problems. Econometrica, 28(3), 497-520.

Type
Journal article
Intellectual base
Primary research
Year
1960
Volume
28
Issue
3
Pages
497-520
DOI
10.2307/1910129
DOI registrant
JSTOR
Link
https://doi.org/10.2307/1910129
Cited from
cognitive_science, computer_science, operations_research

Cited by

7 citations across 7 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 7 citations of this work carries a recorded support check.

Was it audited? Yes. A second, independent pass read the citation against the article text and recorded a verdict.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:b94e7984e933 · see in the full table